Research Repository

Observer-based reliable control for discrete time systems: An average dwell time approach

Du, Dongsheng and Jiang, Bin and Shi, Peng and Mao, Zehui (2012) Observer-based reliable control for discrete time systems: An average dwell time approach. Asian Journal of Control, 14 (6). pp. 1625-1633. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25631, average dwell time, failure, linear matrix inequality, LMI, observer
Subjects: FOR Classification > 0199 Other Mathematical Sciences Information Systems
Faculty/School/Research Centre/Department > College of Business
Depositing User: Yimin Zeng
Date Deposited: 02 Apr 2014 23:07
Last Modified: 12 Aug 2014 01:09
URI: http://vuir.vu.edu.au/id/eprint/23329
DOI: 10.1002/asjc.534
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar